Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Used finger for orgasm, had brown discharge. On progesterone for missed periods. What is this ?

Hi! I m a 24 years old female. I had missed my period for last tow months (and certainly was not pregnant), and had seens a doc for it. After diagnosis she gave me the progesterone pills aand after 10 days of dosage i got my periods as normal as any other time. beofre taking the pills, my worry was mainly (apart form not getting my periods) the weird brown discharge that came out for more than 15 days. It had no smell, and the texture was just like the normal discharge. Well, now it s been 4 days that I finished my period, and I fingered myself today. I used just a finger until orgasm , and I now see a bit of the brown discharge again. I am a little freaked out now. Jst for records, I had gotten a test done a while ago to check for yeast infection and it came out to be negative. One important thing is I am not sexually active, except a couple of times my potential boyfriend has fingered me. Please help me understanding as to what could this be. Thanks!
Asked On : Sun, 21 Oct 2012
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor